# SDR SWIA2024082300619

- Difficulty date: June 19, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CENTER SEAL RETAINER IS BENT (BOTTOM SIDE) MX#28409942     (C-CHECK RO 8/22/2024)    INSTALLED NEW PAX DOOR CENTER SEAL RETAINER REF CRJ700 SRM 51-42-13-001-001-A01, DWG NO 601R31871 REV -D AND REO 670-52-11-022 REV C DATED 2013-02-01. SEE CAMP MX#28302442 FOR LEAK TEST. COMPLIED WITH TASK CARD 51-900-1002-SKY.
